# SDR SWAA2024072413991

- Difficulty date: July 18, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Incorrect
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR SCUFF PLATE AT AFT CORNER SIDE WITH SEVERAL GAP.<[01] REMOVED AND REINSTALLED KICK PLATE IN THE FWD GALLEY DOOR SCUFF PLATE AT AFT CORNER SIDE AND WAS APPLIED ADHESIVE SEALANT IAW AMM 25-27-21-400-801.;[02] REJECT: REFERENCE FOR INSTALL SCUFF PLATE WRONG.;[03] REAPPLIED SEALANT TO FSD SCUFF PLATE AT AFT CORNER IAW AMM 53-11-01-420-801;[04] REMOVED AND REINSTALLED FSD SCUFF PLATE TO FIX SEALANT GAPS ON AFT CORNER OF THE FSD SCUFF PLATE IAW AMM 53-11-01-420-801;[05] VERIFIED CORRECTION ACTION ITEM 3 AND 4 AND MEASUREMENT TABLE COMPLETE; CARD COMPLETE.
